Prof. Avraham Sidi

Prof. Avraham Sidi

The Technion Administration Chair in Computer Science

Contact information
Homepage:
http://www.cs.technion.ac.il/~asidi/
Email:
asidi[at]cs.technion.ac.il
Office:
722
Phone:
4364
Office Hours:
Tuesday, 10:30-11:30
Research interests
Theory and application of scalar and vector extrapolation methods; Numerical Integration; Numerical Linear Algebra; Numerical Solution of Integral Equations; Padé and other related rational approximations.
Selected publications

BOOK

SIDI, A., Practical Extrapolation Methods: Theory and Applications. No. 10 in Cambridge Monographs on Applied and Computational Mathematics. Cambridge University Press, 2003. Hardback | 542 pages | ISBN: 0-521-66159-5.

PAPERS

SIDI, A., "Some properties of a generalization of the Richardson extrapolation process", Journal of the Institute of Mathematics and Its Applications, Vol. 24, pp. 327-346, 1979.

LEVIN, D., and SIDI, A., "Two new classes of non-linear transformations for accelerating the convergence of infinite integrals and series", Applied Mathematics and Computation, Vol. 9, pp. 175-215, 1981.

SIDI, A., "An algorithm for a special case of a generalization of the Richardson extrapolation process", Numerische Mathematik, Vol. 38, pp. 299-307, 1982.

SIDI, A., "Euler-Maclaurin expansions for integrals over triangles and squares of functions having algebraic/logarithmic singularities along an edge", Journal of Approximation Theory, Vol. 39, pp. 39-53, 1983.

LUBINSKY, D.S., and SIDI, A., "Convergence of product integration rules for functions with interior and end-point singularities over bounded and unbounded intervals", Mathematics of Computation, Vol. 46, pp. 229-245, 1986.

SMITH, D.A., FORD, W.F., and SIDI, A., "Extrapolation methods for vector sequences", SIAM Review, Vol. 29, pp. 199-233, 1987.

SIDI, A., and BRIDGER, J., "Convergence and stability analyses for some vector extrapolation methods in the presence of defective iteration matrices", Journal of Computational and Applied Mathematics, Vol. 22, pp. 35-61, 1988.

SIDI, A., "A user-friendly extrapolation method for oscillatory infinite integrals", Mathematics of Computation, Vol. 51, pp. 249-266, 1988.

SIDI, A., and ISRAELI, M., "Quadrature methods for periodic singular and weakly singular Fredholm integral equations", Journal of Scientific Computing, Vol. 3, pp. 201-231, 1988.

SIDI, A., "Quantitative and constructive aspects of the generalized Koenig's and de Montessus's theorems for Padé approximants", Journal of Computational and Applied Mathematics, Vol. 29, pp. 257-291, 1990.

SIDI, A., "Efficient implementation of minimal polynomial and reduced rank extrapolation methods", Journal of Computational and Applied Mathematics, Vol. 36, pp. 305-337, 1991.

SIDI, A., "A new variable transformation for numerical integration", in Numerical Integration IV, H. Brass and G. Hämmerlin (eds.), ISNM, Vol. 112, Birkhäuser, Basel, pp. 359-373, 1993.

SIDI, A., "Application of vector-valued rational approximations to the matrix eigenvalue problem and connections with Krylov subspace methods", SIAM Journal on Matrix Analysis and Applications, Vol. 16, pp. 1341-1369, 1995.

SIDI, A., "Extension and completion of Wynns theory on convergence of columns of the epsilon table", Journal of Approximation Theory, Vol. 86, pp. 21-40, 1996.

SIDI, A., "A complete convergence and stability theory for a generalized Richardson extrapolation process", SIAM Journal on Numerical Analysis, Vol. 34, pp. 1761-1778, 1997.